# SDR AALA20101005TUL07

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL SHELF IS CRACKED AT WEB ABOVE DOOR ACTUATOR FITTING.  COMPLETED INSTALLATION OF SHELF IN LEFT WHEEL WELL ABOVE ACTUATOR PER SRM 51-30-05.
